# SDR R61A2021090300686

- Difficulty date: August 19, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,563 hours, 19,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Frm 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE, AFT GALLEY FLOOR SUPPORT STRUCTURE, R/H OB FLOOR BOARD SUPPORT ANGLE FR 88-90 FOUND CORRODED.  REMOVED AND REPLACED IAW ERJ-175 SRM 51-42-01 AND 51-43-03
